Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Permutations preserving convergence of series


Author: Ralph Palmer Agnew
Journal: Proc. Amer. Math. Soc. 6 (1955), 563-564
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071559-4
MathSciNet review: 0071559
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071559-4
Article copyright: © Copyright 1955 American Mathematical Society